MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550300-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020 a 3.0 x 18 mm xience sierra stent was implanted in the mid left anterior descending (lad) coronary artery.On (b)(6) 2020, the patient underwent a right and left heart catheterization and was found to have restenosis in the proximal lad, identified as the target lesion.An additional stent was implanted.There was no additional information provided.
 
Event or Problem Description
Subsequent to the initial mdr, additional information was received.Per study physician, the new area of stenosis was not in the 3.0 x 18 mm xience sierra stent implanted in the mid left anterior descending artery.The adverse event of stenosis requiring intervention was not related to the implanted stent or the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Subsequent information revealed that there was no complaint against this device.No investigation required.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.B1, b2, h1: a serious injury requiring hospitalization and intervention did not occur.H6: health effect - clinical code 2263 removed.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11190102
Report Number2024168-2021-00556
Device Sequence Number17082759
Product Code NIQ
UDI-Device Identifier08717648227264
UDI-Public08717648227264
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2020
Device Model Number1550300-18
Device Catalogue Number1550300-18
Device Lot Number9042942
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight105